Generalized Abel theorems
Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1270-1273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_6_a2,
author = {K. V. Borozdin},
title = {Generalized {Abel} theorems},
journal = {Doklady Akademii Nauk},
pages = {1270--1273},
year = {1961},
volume = {137},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a2/}
}
K. V. Borozdin. Generalized Abel theorems. Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1270-1273. http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a2/